Počet záznamov: 1  

The constructions of non-continuous additive generators of t-conorms based on discrete additive generators of discrete t-conorms

  1. Údaje o názveThe constructions of non-continuous additive generators of t-conorms based on discrete additive generators of discrete t-conorms / aut. Peter Viceník
    Záhlavie-meno Viceník, Peter (Autor) - FCHPT Oddelenie matematiky
    In Fuzzy Sets and Systems. -- ISSN 0165-0114. -- Vol. 378, (2020), s. 1-22
    Jazyk dok.angličtina
    Druh dok.RBX - článok z periodika
    KategóriaADC - Vedecké práce v zahraničných karentovaných časopisoch
    Rok2020
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    202020193.305Q11.062Q1
    článok

    článok

Počet záznamov: 1